# SDR UPS202844

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER 9R AT STATION 740 TO 870.  MAINTENANCE REPLACED WITH NEW SECTION OF STRINGER IAW SRM 53-10-1, 53-10-2, 51-10-6, 51-10-02 AND MM 51-20-151.
